# SDR UALA2010111004173

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 45,619 hours, 5,430 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 89151114
- Part serial: ST9513
- Condition: Leaking
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW O2 PRESSURE LOW.  O2 SVC'D BOTTLE AND CHKD BOTTLE OUTLET A LITTLE AIR LEAK, REPLACED WITH NEW BOTTLE AND LEAK CHECKED OKAY PER MM.
